# SDR SCNA20230104005

- Difficulty date: December 4, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 47,021 hours, 27,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U16
- Condition: Corroded
- Location: Bs 328-344 Lbl46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL STA 328-344 LBL 46.   REMOVED AND REPLACED INTERCOSTAL P/N 141A5410U16 AT MAIN CABIN STAT 328-344 LBL 46 PER B737-800 SRM 51-40-02-0G AND DWG #141A5400. CAUSE OF CORROSION TO BE MOISTURE.
